Get E-Book on COVID-19

Q. I have recurrent scrotal dermatitis with rashes and dryness. What should I do?

Answered by
Dr. Deepti Shukla
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Aug 04, 2020

Hello doctor,

I am suffering from scrotal dermatitis which is recurring. I am having itching and rashes on the scrotal area and dryness in both scrotal and penis foreskin. I used Fucibet and Levocetirizine intermittently with a prescription from a dermatologist which subsides the symptoms for some days but then it recur after a few days. Please suggest a permanent remedy or long term skin medication with no side effects.

Dr. Deepti Shukla

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

I saw your photos (attachment removed to protect patient identity), it is scrotal dermatitis only. Now scrotal dermatitis can occur due to many underlying causes including allergy to some lotion or new garment or due to underlying deficiency or thyroid disorder or scabies infection. It is also common on atopic patients and also patients with some psychological stress.

Did you use any new undergarment before the onset of this rash? Do you have a thyroid disorder or anyone in your family has it? Is your body skin always dry?

Get your thyroid profile checked. As we do not get the option of uploading the prescription here on query platform that is only allowed on phone or video consultation, so I will just write a prescription here.

Take tablet Dazit M (Desloratadine and Montelukast) daily at night for 15 days, apply Desonide cream in very small quantity for 10 days. Two drops spread over the entire red skin of the scrotum, do not rub and do not apply more than this. Apply Venusia max moisturizer 2-3 times daily.

Advise-

Wear loose fitting undergarments and pants.

Do not apply any over the counter cream or lotion without consultation.

Follow up after 10 days.

If you do not get these creams without a proper prescription, then kindly take an appointment for phone or video consultation so I can upload the prescription.


Was this answer helpful?

 | 

Related Questions:
What is the reason for the white and itchy areas on the penis?
I have a cold draining nose and body pain. Please help.
Appearance of rashes in my upper leg and butt after intercourse. Kindly help.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have some kind of skin infection. Please let me know further action from the image.

Query: Hi doctor, I have some skin infection for quite some time now. I have tired a few medicines for the same and I got a laser treatment once. Can you tell me what the issue is based on the images and also the possible treatment that I should undergo?  Read Full »

I have a red bump near my nose piercing. Please suggest some ointment.

Query: Hi doctor, I got a nose piercing done a month back. It was done with a gunshot, and the metal did not suit me. It ended up with a swelling at the area. I changed it to a gold stud, which worked and the piercing was fine till now. From the past 4 to 5 days, I can see a red bump near the piercing. I v...  Read Full »

Can I have some idea about the rash present in my scrotum?

Query: Hi doctor, I have a red itchy skin in my scrotum. It is dry, and the skin is peeling off. The rashes exist only in my scrotum. It also burns. I am taking Doxycycline for the past one month. Please help.  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.